Ask an expert
Question

23 Jan 2004

Gaining weight while using 2 month injection
Hallo Gynaedoc

I would just like to find out why my fiance gained weight while she was using the 2 month injection. She is going to stop using it till August she wants to lose the weight she gained.Is there maybe a supplement she can use while on the 2 month injection.Please e-mail me the info/answers on my questions.We are getting married end of August and dont want to start a family immediatley. Your help will be appreciated. Please dont show my e-mail on the website keep it private please.Thanks
Answer 446 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is one of the side effects of the hormones in the injection. There is no supplement to use, but a healthy program such as Weightwatchers would help her lose weight.
The forum is a public forum and as soon as you post a question it is seen by everyone. You can remain anonymous by using a nick name. I cannot reply to private e-mail addresses from this forum.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19337 votes
Vote